Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Joint pain in knees, toes, lower back. Blood tests normal. On birth control pills. Advise?

hi i am 28 yrs old and took birth control pills for 4 months, and has stopped them for six months now, but since i started taking them i have had terrible joint pain in my knees , toes and lower back, i have been tested for every possible blood test, but everything seems to be normal, the only effect would be the pills, so if that so, what can i do to stop the pain?? since they cause water retention, they could've caused my joint to dry and i need to dehydrate them again, please provide me with any possible solution
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Let me explain you one thing that control pills , no doubt causes fluid retention in body but very mild.
It was imere coincidence that you took pills and got pain in the joints.
This is a misconception that these pills develops joint pain , however fluid retention can't be denied.
Joints pain as you stated in your query is in knee, toe, lower back pain.
May be due to rheumatoid arthritis ,
GOUT ( most probable cause as pain is in toe).
Consult an Orthopaedician and get his opinion.
Get in blood for uric acid, Rheumatic factor, C B C , E S R ( chronic infection for osteomyelitis & tuberculosis).
Lower back pain might be due to pelvic inflammatory disease and Gynaecologist will help you.
One more misconception is dehydration of joints , you know ,what is meaning of this , if joint dehydrated then , how will you walk.
Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor